MathSciNet Relay Station
MathSciNet bibliographic data
MR1399606 (98b:11094) 11M41 (05C70)
Stark, H. M.; Terras, A. A. Zeta functions of finite graphs and coverings. Adv. Math. 121 (1996), no. 1, 124–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement